IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Classes of Idempotents in Hilbert Space
Autor/es:
ANDRUCHOW, ESTEBAN
Revista:
COMPLEX ANALYSIS AND OPERATOR THEORY
Editorial:
BIRKHAUSER VERLAG AG
Referencias:
Año: 2016 vol. 10 p. 1383 - 1383
ISSN:
1661-8254
Resumen:
An idempotent operator E in a Hilbert space H(E2= 1) is written as a 2 × 2 matrix in terms of the orthogonal decomposition H=R(E)⊕R(E)⊥(R(E) is the range of E) as (Formula Presented). We study the sets of idempotents that one obtains when E1 , 2: R(E)⊥→ R(E) is a special type of operator: compact, Fredholm and injective with dense range, among others.